MathSciNet Relay Station
MathSciNet bibliographic data
MR965227 32J05 (53C55)
Nadel, Alan; Tsuji, Hajime Compactification of complete Kähler manifolds of negative Ricci curvature. J. Differential Geom. 28 (1988), no. 3, 503–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement